# SDR RU3A20150302010

- Difficulty date: February 25, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N75
- Make and model: Beech 300BEECH
- Aircraft serial: FF10
- Aircraft time: 12,586 hours, 6,840 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Tube
- Condition: Damaged
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED AIR FAIL ILLUMINATED.  REPAIRED HOLE IN EVA TUBING.
